# SDR A6WA200940271

- Difficulty date: May 22, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 16,714 hours, 15,257 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 136501-2 - AFT PRESSURE BLKHD WEB AT FS 621 LINTEL LOCATION IS CRACKED.  AFT PRESSURE BULKHD FS 621 REPAIRED IAW REO 601R-53-61-1230, REV D.  (K)
